# SDR AC2A07902052011

- Difficulty date: February 5, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N31079
- Make and model: Bell 206L-1
- Aircraft serial: 51526
- Aircraft time: 16,070 hours
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Controller
- Part number: 805108000001
- Part serial: SKY11002099
- Condition: Smoke
- Location: Tcas
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FIRST FLIGHT OF THE DAY, STARTED THE HELICOPTER AND ALL AS NORMAL UNTIL TURNED ON THE AVIONICS MASTER. ABOUT 45 SECONDS AFTER THAT, RT AFTER TURNING ON THE TCAS AND GETTING A "FAILED" MESSAGE, STARTED TO SMELL SMOKE. THE PASSENGER IN THE FRONT SEAT CONFIRMED THE SMOKE AND POINTED OUT WERE IT WAS COMING FROM - THE TCAS ENCLOSURE.
